caffeine

Non-outdoors topics. News, sports, hobbies, politics, humor.

caffeine

Postby mougaly » Mon Dec 05, 2011 12:32 am

How do you use caffeine pills safely for weight loss? I want to lose a few pounds, and I've heard a lot about how caffeine pills make it easier to do so. However, I've been researching, and it seems they can become dangerous. I was wondering how to use them specifically for weight loss (I understand that having more energy is unavoidable, but that's okay), but to do so safely. I'd love to hear firsthand stories.
mougaly
 

Postby Lermo » Wed Dec 07, 2011 6:12 pm

Hi Mougaly,

Stimulants like caffeine can cause unwanted side effects like dizziness, irritability, nausea, and nervousness. Taking it in higher dosage pills can cause difficulty breathing and irregular heartbeat. This effect would be exaggerated if you were to do a strenuous hike at high altitude (San Jacinto).

Proper diet and exercise is your best bet for weight loss. Good luck!
User avatar
Lermo
 
Posts: 128
Joined: Thu Mar 03, 2011 7:43 pm
Location: Fallbrook, CA

Postby Perry » Wed Dec 07, 2011 10:50 pm

Another spammer:

Mougaly

In a week or so, any forum owner that searches "Mougaly" will probably see that page show up in the results...

:twisted:
If you need help signing up as a new member, please send an email to Contact @ Mt San Jacinto . info (without the spaces)
Perry
Site Admin
 
Posts: 1271
Joined: Mon May 08, 2006 6:01 pm
Location: The Desert

Postby Perry » Sat Jan 28, 2012 5:24 pm

This spam thread is locked.
If you need help signing up as a new member, please send an email to Contact @ Mt San Jacinto . info (without the spaces)
Perry
Site Admin
 
Posts: 1271
Joined: Mon May 08, 2006 6:01 pm
Location: The Desert


Return to General Chat

Who is online

Users browsing this forum: Baidu [Spider] and 1 guest